Pseudoephedrine sulfate 120 mg/nasal decongestant. Loratadine 5 mg/antihistamine. Non-drowsy (when taken as directed). Relief of: nasal and sinus congestion due to colds or allergies; sneezing; runny nose; itchy, watery eyes; itchy throat or nose due to allergies. Each tablet contains: 30 mg calcium. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing; itchy, watery eyes; runny nose; itching of the nose or throat. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Reduces swelling of nasal passages. Temporarily relieves sinus congestion and pressure. Temporarily restores freer breathing through the nose.
Directions: Do not divide, crush, chew or dissolve the tablet. Adults and Children 12 Years and Over: 1 tablet every 12 hours; not more than 2 tablets in 24 hours. Children Under 12 Years of Age: Ask a doctor. Consumers with Liver or Kidney Disease: Ask a doctor.
Active Ingredients: In Each Tablet: Loratadine (5 mg), Pseudoephedrine Sulfate (120 mg). Purpose: Antihistamine, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Dibasic Calcium Phosphate, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Pharmaceutical Ink, Povidone, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.